MathSciNet Relay Station
MathSciNet bibliographic data
MR2502502 37L60 (34B45 34K12 35Q51 37N25 82C32 92B20)
Hsu, Cheng-Hsiung; Li, Chun-Hsien; Yang, Suh-Yuh Diversity of traveling wave solutions in delayed cellular neural networks. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 18 (2008), no. 12, 3515–3550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement